# SDR ANCF200600019

- Difficulty date: May 14, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N632CT
- Make and model: Doug MD 83
- Aircraft serial: 49632
- Aircraft time: 39,669 hours, 33,919 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 947F9463
- Part serial: TT1548
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT FLIGHT LEVEL 210 AC CROSS DURING CLIMB AT FLIGHT LEVEL 210 AC CROSS TIE LOCK OUT LIGHT TURNED ON WITH NO ADDITIONAL LIGHTS IN THE EOAP.  FLIGHT ATTENDANTS REPORTED STRONG ELECTRICAL ODOR.  FOUND BURNT GCU APU IN ACCORDANCE TO AMM 24-20-07 PAG 401, GCU APU AND RT ENGINE GCU WERE REPLACED.  TEST ON GROUND SATISFACTORY.  THE AC BUS CONTROL UNIT WAS REPLACED IAW AMM 24-20-08 PG 401, TEST ON GROUND SATISFACTORY.
